# SDR AALA201709119008

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 55,276 hours, 20,691 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Director
- Condition: Intermittent
- Location: Cids
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT INTERMITTENT ON FLIGHT ATTENDANT PANEL AT 1L DOOR. RESET CIDS IAW AMM 24-00-00.
